# SDR AALA202311099586

- Difficulty date: October 31, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 35,060 hours, 14,808 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOOR BEAM UPPER CHORD LOCATED AT BS 947, RBL 6. REPAIRED FLOOR BEAM CHORD PER SRM 53-00-51-2R PROCEDURE 1.
